Indigestion And Hiv
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by BrokenWingedBird, 2 RepliesAnyone got any ideas?
I've been suffering terrible stomach pains, indigestion, after eating anything with even the smallest amount of fat or oil in it.
Yesterday I had an endoscopy. Immediately afterwards the specialist who performed the examination... Read more »
Posted by Anonymous, 1 ReplyMany people post on here that symptoms of HIV could be a multitude of other things.
I guess I am curious as to what other things they could be?
Swollen glands in the neck, armpits, elbows and maybe the knees.
Generally feeling like crap now for 6... Read more »
Posted by Anonymous, 2 RepliesIn mid November last year I had a potential exposure. Albeit a very low risk one - a HJ after a massage. No touching of the masseuse by me or any other contact.
At exactly +6 weeks I started having bad indigestion and feelings of nausea, at +7 weeks... Read more »
Posted by nevereasyIsentress is a relatively new therapy. My Dr just added it to my mono therapy of Invirase (boosted with Norvir). I have been undetectable for two years on the Invirase but my Tcells never get over 300. He added Isentress. I have had bad reflux ( not... Read more »
Posted by Anonymous, 1 ReplyDo you still have these symtoms despite the fact you have tested negative after the window: chills, thirst, fatigue, nausea, fainting, twitches, vomiting, dizziness, weakness, chest pain, headaches, elevated BP, rapid heart rate, muscle tremors,... Read more »
Ask the Experts
University of Minnesota, School of MedicineOral thrush is often a sign of a damaged immune system. Hopefully you are seeing an HIV specialist who can assess the status of your immune system (CD4 count) and viral level as well as do a general exam and assessment (such as looking for other... Read more »
Rocky Mountain CARESThanks for your question. I can appreciate the dilema that you face in India.In the US, persons with low financial resources have access several different ways to get medical assistance and medications. These include direct government- or... Read more »
Stanford University, School of MedicineYou should first get the diagnosis of oral or esophageal candidiasis confirmed by a specialist, if that is indeed what is going on here. There are several medications that could be given (either orally or intravenously), and that decision is based... Read more »
Tufts University School of MedicineConverting hepatitis B antigen positive to negative is indeed great news. It is usually associated with a major fall in virus levels and is indicative that your immune system is having the "upper hand" against the virus. The medication is... Read more »
Read more »
Read more »
Read more »
Guides for People With HIV